Alert archive / Florida / Rip Current Statements in 2012

Rip Current Statement 8, NWS Jacksonville, FL

June 25, 2012Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this rip current statement at Jun 25, 2012, 3:50 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 3:50 AM EDT (07:50 UTC)
Expired
Jun 26, 2012, 9:50 AM EDT
In force
30 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WHUS42 KJAX 250750
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 AM EDT MON JUN 25 2012


FLZ024-025-033-038-GAZ154-166-252200-
/O.NEW.KJAX.RP.S.0008.120625T0750Z-120627T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
350 AM EDT MON JUN 25 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH
RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH LATE TUESDAY NIGHT.

* TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS
  WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE
  TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$
3 follow-up statements
387 
WHUS42 KJAX 251946
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT MON JUN 25 2012

FLZ024-025-033-038-GAZ154-166-261015-
/O.CON.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
346 PM EDT MON JUN 25 2012

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS 
  WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT. 

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF 
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU 
  SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL 
  CONDITIONS IMPROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$
343 
WHUS42 KJAX 260710
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT TUE JUN 26 2012

FLZ024-025-033-038-GAZ154-166-261600-
/O.CON.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
310 AM EDT TUE JUN 26 2012

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS 
  WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT. 

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF 
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU 
  SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL 
  CONDITIONS IMPROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$
778 
WHUS42 KJAX 261350
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EDT TUE JUN 26 2012

FLZ024-025-033-038-GAZ154-166-261500-
/O.CAN.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
950 AM EDT TUE JUN 26 2012

...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
HIGH RIP CURRENT RISK.

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this rip current statement went out at Jun 24, 9:48 PM EDT, 6 hours 2 minutes earlier.

Area forecast discussion, Jun 24, 9:48 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT SUN JUN 24 2012

.UPDATE...

WITH FORECAST TRACK OF DEBBY...EXPECTING A PROLONGED PERIOD OF
RAINFALL ACROSS THE FORECAST AREA...MAINLY SOUTH OF WAYCROSS.
GIVEN TIMING OF THE SYSTEM...RUNNING THE FLOOD WATCH THROUGH
TUESDAY. RELIED HEAVILY ON HPC QPF AMOUNTS THIS UPDATE.

ENHANCED THREAT FOR SEVERE...INCLUDING TORNADOES WILL CONTINUE
TONIGHT ACROSS THE SOUTHWESTERN PORTION OF THE FORECAST AREA...AS
THE ENVIRONMENT IS FAVORABLE FOR ROTATING STORMS.

&&

.AVIATION...

PREVAILING MVFR EXPECTED AT JAX...CRG...AND VQQ WITH TEMPO IFR
IN HEAVY RAIN PROBABLE. IFR CIGS WITH TEMPO LIFR TONIGHT WILL
IMPACT GNV...AND GIVEN PROXIMITY TO STRONGER WINDS NEAR DEBBY
CIRCULATION INCLUDED LOW LEVEL WIND SHEAR TONIGHT AROUND 04Z WITH
35 KTS AROUND 1.5KFT. PREVAILING MVFR CONDITIONS ARE EXPECTED
MONDAY AS DEEP TROPICAL MOISTURE AND LOCALLY HEAVY RAINFALL IMPACT
THE TERMINALS.

&&

.MARINE...

ONLY MINOR ADJUSTMENTS MADE TO THE CURRENT FORECAST.

RIP CURRENTS: MODERATE RISK CONTINUES THROUGH MONDAY. THE RISK MAY
BECOME HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  92  75  88 /  80  60  30  40
SSI  76  87  75  84 /  80  60  50  40
JAX  73  89  76  85 / 100  60  60  50
SGJ  76  87  75  85 / 100  70  60  50
GNV  74  87  74  88 / 100  60  60  60
OCF  73  87  76  88 / 100  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR GILCHRIST-SUWANNEE.

GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

STRUBLE/ENYEDI
Hazardous weather outlook, Jun 24, 10:40 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EDT SUN JUN 24 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-251000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1040 PM EDT SUN JUN 24 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...TORNADO WATCH IN EFFECT OVER PORTIONS OF NORTHEAST FLORIDA
THROUGH 5 AM...

...FLOOD WATCH IN EFFECT...

...SLIGHT CHANCE OF A SEVERE THUNDERSTORM OVER EXTREME SOUTHWEST
ZONES THROUGH TONIGHT...

...LAKE WIND ADVISORY IN EFFECT...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM
DEBBY LINGERS OVER THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS.
PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST
GEORGIA...MAINLY OVER THE NORTHERN TIER.

THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA
TONIGHT.

DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE
OVER THE SOUTHERN SECTIONS TONIGHT AND THUS THERE IS A POSSIBILTY
OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER CELLS DEVELOP.

ELEVATED WINDS AND WAVES CAN BE EXPECTED ACROSS THE COASTAL
WATERS.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES.

WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY...AS BANDS OF RAIN
PIVOT AROUND TROPICAL STORM DEBBY.

THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA
THROUGH TUESDAY.

MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE
WEEK.

ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK
ACROSS THE COASTAL WATERS.

WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY
THROUGH THE EARLY PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 25, 2:16 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     NON-TSTM WND GST MAYPORT                 30.38N 81.41W
06/25/2012  M44 MPH          DUVAL              FL   ASOS

            NON-THUNDERSTORM WIND GUST AT THE MAYPORT NAS ASOS.

&&

JHESS
Local storm report, Jun 25, 2:39 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     6 SW LOWELL             29.27N 82.25W
06/24/2012                   MARION             FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS POSSIBLE TORNADO OCCURRED
            AROUND 11 PM WITH DAMAGE TO 6 TO 7 STRUCTURES INCLUDING
            BARNS WITH ROOFS DAMAGED OR REMOVED. NO INJURIES
            REPORTED. DAMAGED STARTED NEAR HIGHWAY 326 AND NW 80TH
            AVENUE AND TRACKED NORTH FOR 1 TO 1 1/2 MILES.

&&

JHESS
Local storm report, Jun 25, 2:48 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/25/2012  M45 MPH          DUVAL              FL   ASOS

            NON-THUNDERSTORM WIND GUST TO 45 MPH AT MAYPORT NAS ASOS.

&&

JHESS
Special weather statement, Jun 25, 2:51 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 AM EDT MON JUN 25 2012

FLZ036-037-040-250730-
ALACHUA-MARION-PUTNAM-
251 AM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...CENTRAL PUTNAM AND CENTRAL MARION COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 330 AM EDT...

AT 251 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF OCALA AIRPORT...OR 3 MILES
SOUTHWEST OF OCALA...MOVING NORTHEAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...
SANTOS...OCALA AIRPORT...OCALA...SPARR...REDDICK...LYNNE...LOWELL...
ANTHONY AND BURBANK THROUGH 330 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2971 8221 2965 8164 2906 8197 2914 8235
TIME...MOT...LOC 0651Z 210DEG 31KT 2920 8215

HESS
Local storm report, Jun 25, 3:19 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     FLOOD            5 SSW NORMANDY          30.25N 81.80W
06/25/2012                   DUVAL              FL   NWS EMPLOYEE

            MINOR STREET FLOODING ALONG SHINDLER DRIVE BETWEEN 103RD
            SREET AND COLLINS ROAD IN JACKSONVILLE.

&&

JHESS
Special weather statement, Jun 25, 3:38 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 AM EDT MON JUN 25 2012

FLZ037-040-250830-
MARION-PUTNAM-
338 AM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND
NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 430 AM EDT...

AT 338 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF BURBANK...OR 4 MILES SOUTH OF
FORT MCCOY...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SPARR...LYNNE...FORT MCCOY...BURBANK...
ANTHONY...SALT SPRINGS...ORANGE SPRINGS...JOHNSON...HOG VALLEY AND
INTERLACHEN THROUGH 430 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2927 8214 2943 8209 2945 8207 2944 8206
      2955 8206 2974 8200 2976 8162 2940 8148
      2933 8160 2932 8167 2930 8167 2915 8198
TIME...MOT...LOC 0738Z 224DEG 17KT 2933 8193

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:23 PM EDTSpecial Weather StatementJAXMarion37 min
Jun 24, 9:31 PM EDTSevere Thunderstorm WarningJAXMarion24 min
Jun 24, 10:29 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist46 min
Jun 24, 10:38 PM EDTAreal Flood WarningJAXAlachua, Gilchrist, Marion, Putnam3 hr
Jun 24, 11:00 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 24, 11:04 PM EDTSpecial Marine WarningJAX56 min
Jun 24, 11:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 24, 11:20 PM EDTRiver Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union19 days
Jun 24, 11:25 PM EDTRiver Flood WarningJAXBaker, Nassau15 days
Jun 24, 11:40 PM EDTSpecial Weather StatementJAXFlagler50 min
Jun 24, 11:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Jun 24, 11:46 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 25, 12:26 AM EDTSpecial Weather StatementJAXSaint Johns34 min
Jun 25, 12:31 AM EDTSpecial Weather StatementJAXClay, Putnam44 min
Jun 25, 12:37 AM EDTAreal Flood WarningJAXAlachua, Bradford, Clay, Marion, Putnam, Union3 hr
Jun 25, 12:39 AM EDTSpecial Weather StatementJAXSaint Johns51 min
Jun 25, 12:59 AM EDTSpecial Weather StatementJAXBradford46 min
Jun 25, 1:02 AM EDTSpecial Weather StatementJAXBaker, Duval, Nassau58 min
Jun 25, 1:55 AM EDTAreal Flood AdvisoryJAXBaker, Duval, Nassau, Saint Johns2 hr
Jun 25, 2:11 AM EDTSpecial Marine WarningJAX64 min
Jun 25, 2:51 AM EDTSpecial Weather StatementJAXMarion, Putnam39 min
Jun 25, 3:14 AM EDTSpecial Marine WarningJAX91 min
Jun 25, 3:38 AM EDTSpecial Weather StatementJAXMarion, Putnam52 min
Jun 25, 3:59 AM EDTAreal Flood AdvisoryJAXDuval, Nassau2 hr
Jun 25, 4:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 25, 4:17 AM EDTAreal Flood AdvisoryJAXBradford, Clay, Marion, Putnam, Saint Johns118 min
Jun 25, 4:37 AM EDTSpecial Weather StatementJAXMarion53 min
Jun 25, 4:49 AM EDTSpecial Marine WarningJAX116 min
Jun 25, 5:02 AM EDTSpecial Weather StatementJAXDuval43 min
Jun 25, 5:17 AM EDTSpecial Weather StatementJAXNassau43 min
Jun 25, 5:54 AM EDTAreal Flood WarningJAXClay, Duval, Nassau, Saint Johns6 hr
Jun 25, 6:44 AM EDTSpecial Weather StatementJAXDuval46 min
Jun 25, 6:48 AM EDTRiver Flood WarningJAXClay4 days
Jun 25, 6:56 AM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Saint Johns34 min
Jun 25, 7:14 AM EDTSpecial Weather StatementJAXDuval46 min
Jun 25, 7:23 AM EDTSpecial Marine WarningJAX2 hr
Jun 25, 7:30 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 25, 7:50 AM EDTSevere Thunderstorm WarningJAXDuval, Nassau40 min
Jun 25, 8:05 AM EDTTornado WarningJAXDuval, Nassau20 min
Jun 25, 8:07 AM EDTTornado WarningJAXNassau38 min
Jun 25, 8:40 AM EDTSpecial Marine WarningJAX50 min
Jun 25, 9:27 AM EDTSpecial Marine WarningJAX2 hr
Jun 25, 12:27 PM EDTRiver Flood WarningJAXColumbia, Hamilton15 days
Jun 25, 2:31 PM EDTSpecial Weather StatementJAXGilchrist44 min
Jun 25, 3:15 PM EDTSpecial Weather StatementJAXSuwannee30 min
Jun 25, 3:17 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 25, 4:15 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee90 min
Jun 25, 4:53 PM EDTSpecial Weather StatementJAXAlachua37 min
Jun 25, 5:09 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 25, 5:10 PM EDTAreal Flood WarningJAXHamilton, Suwannee110 min
Jun 25, 5:34 PM EDTSpecial Weather StatementJAXAlachua26 min
Jun 25, 5:42 PM EDTSpecial Marine WarningJAX63 min
Jun 25, 5:44 PM EDTWind AdvisoryJAXGilchrist, Suwannee17 hr
Jun 25, 6:59 PM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 25, 7:19 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Union86 min
Jun 25, 2:14 AM EDTSpecial Weather StatementJAXCamden46 min
Jun 25, 5:39 AM EDTAreal Flood WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Wayne6 hr
Jun 25, 6:14 AM EDTSpecial Weather StatementJAXCamden46 min
Jun 25, 6:20 AM EDTTornado WarningJAXCamden, Glynn25 min
Jun 25, 6:47 AM EDTSpecial Weather StatementJAXCamden, Glynn28 min
Jun 25, 8:45 AM EDTTornado WarningJAXCamden, Glynn45 min
Jun 25, 9:31 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn22 min
Jun 25, 2:45 PM EDTAreal Flood AdvisoryJAXBacon, Pierce90 min
Jun 25, 2:53 PM EDTSpecial Weather StatementJAXBacon52 min
Jun 25, 3:28 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee62 min
Jun 25, 3:48 PM EDTSpecial Weather StatementJAXAppling42 min
Jun 25, 4:25 PM EDTSpecial Weather StatementJAXClinch35 min

Nearby

Rip Current Statements in Florida, 2012Rip Current Statements in Georgia, 2012Every rip current statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.